# SDR J7SA2022020100309

- Difficulty date: January 16, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N352FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500109
- Aircraft time: 8,491 hours, 5,766 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER FAULT ON DESCENT INTO KDAL. REPLACED FCE #2 IAW EMB 505 AMM 27-03-01. P/N 462900-1017 S/N 1127.
